MathSciNet Relay Station
MathSciNet bibliographic data
MR683801 (84c:57008) 57N10 (57N35)
Scott, Peter There are no fake Seifert fibre spaces with infinite $\pi \sb{1}$. Ann. of Math. (2) 117 (1983), no. 1, 35–70.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement